zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Dynamics of a multigroup SIR epidemic model with stochastic perturbation. (English) Zbl 1244.93154
Summary: We introduce stochasticity into a multigroup Susceptible, Infective, and Recovered (SIR) model. The stochasticity in the model is introduced by parameter perturbation, which is a standard technique in stochastic population modeling. In the deterministic models, the basic reproduction number $\cal R_{0}$ is a threshold which completely determines the persistence or extinction of the disease. We carry out a detailed analysis on the asymptotic behavior of the stochastic model, also regarding of the value of $\cal R_{0}$. If $\cal R_{0}\le 1$, the solution of the model is oscillating around a steady state, which is the disease-free equilibrium of the corresponding deterministic model, whereas, if $\cal R_{0}>1$, there is a stationary distribution, which means that the disease will prevail.

93E03General theory of stochastic systems
93C73Perturbations in control systems
93A30Mathematical modelling of systems
Full Text: DOI
[1] Arnold, L.; Horsthemke, W.; Stucki, J. W.: The influence of external real and white noise on the Lotka--Volterra model, Journal of biomedical 21, 451-471 (1979) · Zbl 0433.92019 · doi:10.1002/bimj.4710210507
[2] Bandyopadhyay, M.; Chattopadhyay, J.: Ratio-dependent predator--prey model: effect of environmental fluctuation and stability, Nonlinearity 18, 913-936 (2005) · Zbl 1078.34035 · doi:10.1088/0951-7715/18/2/022
[3] Beretta, E.; Capasso, V.: Global stability results for a multigroup SIR epidemic model, Mathematical ecology, 317-342 (1986) · Zbl 0684.92015
[4] Berman, A.; Plemmons, R. J.: Nonnegative matrices in the mathematical sciences, (1979) · Zbl 0484.15016
[5] Carletti, M.; Burrage, K.; Burrage, P. M.: Numerical simulation of stochastic ordinary differential equations in biomathematical modelling, Mathematics and computers in simulation 64, 271-277 (2004) · Zbl 1039.65005 · doi:10.1016/j.matcom.2003.09.022
[6] Dalal, N.; Greenhalgh, D.; Mao, X. R.: A stochastic model of AIDS and condom use, Journal of mathematical analysis and applications 325, 36-53 (2007) · Zbl 1101.92037 · doi:10.1016/j.jmaa.2006.01.055
[7] Feng, Z. L.; Huang, W. Z.; Castillo-Chavez, C.: Global behavior of a multi-group SIS epidemic model with age structure, Journal of differential equations 218, 292-324 (2005) · Zbl 1083.35020 · doi:10.1016/j.jde.2004.10.009
[8] Gard, T. C.: Introduction to stochastic differential equations, Introduction to stochastic differential equations 270 (1988) · Zbl 0628.60064
[9] Guo, H. B.; Li, M. Y.; Shuai, Z. S.: Global stability of the endemic equilibrium of multigroup SIR epidemic models, Canadian applied mathematics quarterly 14, 259-284 (2006) · Zbl 1148.34039
[10] Guo, H. B.; Li, M. Y.; Shuai, Z. S.: A graph-theoretic approach to the method of global Lyapunov functions, Proceedings of the American mathematical society 136, 2793-2802 (2008) · Zbl 1155.34028 · doi:10.1090/S0002-9939-08-09341-6
[11] Hasminskii, R. Z.: Stochastic stability of differential equations, (1980)
[12] Huang, W.; Cooke, K. L.; Castillo-Chavez, C.: Stability and bifurcation for a multiple-group model for the dynamics of HIV/AIDS transmission, SIAM journal on applied mathematics 52, 835-854 (1992) · Zbl 0769.92023 · doi:10.1137/0152047
[13] Ji, C. Y.; Jiang, D. Q.; Shi, N. Z.: Analysis of a predator--prey model with modified Leslie--gower and Holling-type II schemes with stochastic perturbation, Journal of mathematical analysis and applications 359, 482-498 (2009) · Zbl 1190.34064 · doi:10.1016/j.jmaa.2009.05.039
[14] Ji, C. Y.; Jiang, D. Q.; Li, X. Y.: Qualitative analysis of a stochastic ratio-dependent predator--prey system, Journal of computational and applied mathematics 235, 1326-1341 (2011) · Zbl 1229.92076 · doi:10.1016/j.cam.2010.08.021
[15] Koide, C.; Seno, H.: Sex ratio features of two-group SIR model for asymmetric transmission of heterosexual disease, Mathematical and computer modelling 23, 67-91 (1996) · Zbl 0846.92025 · doi:10.1016/0895-7177(96)00004-0
[16] Li, M. Y.; Shuai, Z. S.: Global-stability problem for coupled systems of differential equations on networks, Journal of differential equations 248, 1-20 (2010) · Zbl 1190.34063 · doi:10.1016/j.jde.2009.09.003
[17] Mao, X. R.: Stochastic differential equations and applications, (1997) · Zbl 0892.60057
[18] Strang, G.: Linear algebra and its applications, (1988) · Zbl 0338.15001
[19] Tornatore, E.; Buccellato, S. M.; Vetro, P.: Stability of a stochastic SIR system, Physica A 354, 111-126 (2005)
[20] West, D. B.: Introduction to graph theory, (1996) · Zbl 0845.05001
[21] Zhu, C.; Yin, G.: Asymptotic properties of hybrid diffusion systems, SIAM journal on control and optimization 46, 1155-1179 (2007) · Zbl 1140.93045 · doi:10.1137/060649343